Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Transitive permutation groups of degree $ p=2q+1,\,p$ and $ q$ being prime numbers. III


Author: Noboru Itô
Journal: Trans. Amer. Math. Soc. 116 (1965), 151-166
MSC: Primary 20.20
DOI: https://doi.org/10.1090/S0002-9947-1965-0193134-4
MathSciNet review: 0193134
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 20.20

Retrieve articles in all journals with MSC: 20.20


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1965-0193134-4
Article copyright: © Copyright 1965 American Mathematical Society